| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 26(2); 2015 > Article
Journal of The Korean Society of Emergency Medicine 2015;26(2): 208-211.
Anaphylaxis and Acute Coronary Syndrome Secondary to Intravenous Gadolinium-based Contrast Agent: Kounis Syndrome
Hui Dong Kang, Se Hyun Oh, Sang Ku Jung
Department of Emergency Medicine, University of Ulsan College of Medicine, Gangneung Asan Hospital, Gangneung, Korea. emfosh@gnah.co.kr
ABSTRACT
Kounis syndrome refers to an acute coronary syndrome induced by an allergic reaction. Kounis syndrome is not a rare disease but is considered to be underdiagnosed. This syndrome is a potentially life threatening medical emergency. We described a case of Kounis syndrome caused by injection of intravenous gadolinium-based contrast agent. We also discussed emergency drugs used for treatment of Kounis syndrome.
Key words: Acute coronary syndrome, Hypersensitivity, Contrast media
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,592
View
27
Download
Related article
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI